# SDR SWAA2021100412503

- Difficulty date: August 26, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 46,748 hours, 27,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A812710
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION ANGLE AT STA 857-867 HAS EVIDENCE OF CORROSION. ; AFT CARGO. / [01] REMOVED CORROSION FROM RH TRANSITION ANGLE PER SRM 51-10-02 ;OUT OF LIMITS PER SRM 53-00-53-1A-2.; [02] CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-0053-1A-2.; [03] REMOVED R/H SHIELD AFT OF AFT CARGO DOOR CUTOUT; STA 847 TO STA 867 PER SRM 51-40-02.; [04] BACK DRILLED HOLES IN NEW ANGLE PER SRM 51-40-05-0G-0. ANGLE TO BE INSTALLED ON TASK CARD TTG8Q004G5BP.; [05] BACK DRILLED HOLES IN NEW ANGLE PER SRM 51-40-05-0G-0. ANGLE TO BE INSTALLED ON TASK CARD TTG8Q004G5BP.; [06] CORRECTED MEASUREMENTS; [07] CORROSION FOUND OUT OF LIMITS PER SRM 53-00-53-1A-2. NEW ANGLE TO BE INSTALLED ON TASK CARD TTG8Q004G5BP.
